Ask an expert
Question

13 Jan 2005

PCOS and Clomid
Hi,

I have been on clomid for the last 3 months now, i have PCOS and have irregular periods. With the clomid my cycle is 33 days and i did confirm that i was ovulating however the last cycle of clomid i was taking 2 tablets a day and could not do a transvaginal scan as the doc was closed that is the only difference from the other 2 times i was on clomid , it is now Day 41 and no period yet. I started feeling the onset of my period the last week and it has since stopped,breasts are a bit sensitive and my nipples are sticking out all the time.
Could the 2 tablets a day have delayed my period or could it be that i am preggies, i have an appointment with the DOC next week thursday, he said i should wait 2 weeks before i do a test to avoid the dissappointment as i have been trying for a year and half now to conceive.
Answer 360 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be that you are pregnant. I would suggest you do as your doctor advises.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote